# SDR 98UAL900157

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Seal
- Condition: Failed
- Location: Press Blkhd
- Component: Boeing, 10327431
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURIZATION.  OUTFLOW VALVE INDICATED FULL CLOSED IN THE AUTO MODE.  *S/D*  ACCOMPLISHED FUSELAGE LEAK CHECK AND FOUND THAT THE FLEXIBLE PRESSURE SEAL AT THE PRESSURE BULKHEAD HAD BLOWN.  THE FLEXIBLE RUBBER BOOT WAS REPLACED.  PRESSURIZATION WAS NORMAL AFTER THE BOOT REPLACEMENT.
